# SDR CA110525007

- Difficulty date: May 22, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 61,605 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

CREW REJECTED T/O AT 105KTS ON RWY 12.  UNABLE TO OBTAIN TOGA THRUST, NO TOGA AUTOTHRUST INDICATION ON THE FMA (BLANK).  N1 TOGA THRUST 96 PERCENT AND N1,S INDICATED TOGA POSITION.  REJECTED T/O SPEED 105 KTS.  NO FAULTS ON PFR, NO FAULTS ECAM, ENG RUNS CARRIED OUT AT FLEX/MX AND TOGA-NO FAULTS. CONS SERV.
